# SDR FDEA201301190148

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 55,786 hours, 12,645 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 7110843
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORTY MINUTES INTO FLIGHT RECEIVED A LEVEL ONE "FIRE DET 1  FAULT" ALERT IT WAS FOLLOWED BY INTERMITTENT LEVEL  THREE NR 1 FIRE ALERT AND "FIRE DET 1 FAIL"  ALERTS.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  CFDS SHOWS NOT CURRENT FAULTS FOR FDCU 1. LEG 1  FAULTS SHOWS "UP RIGHT FIRE DET ASSY B", UP RIGHT  ASSY A". LEG 2 FAULT SHOWS "LOWER FIRE DET ASSY A".  REPLACED NR 1 ENG UPPER RT LOOP ASSY AND LOWER TURBINE RAIL ASSY IAW AMM 26-11-03-4-1.  REPLACED LT HARNESS ASSY IAW 71-50-04-4-1.  REPLACED SEMI RIGID CABLES IAW AMM 71-50-04-2-1. FDCU 1 SHOWS NO CURRENT FAULTS. RTS PASS. AWAITING HIGH POWER ENG RUN.  PERFORMED HIGH POWER ENGINE RUN IAW JRH.  NO FIRE DETECTION FAULT OR ALERT.  NO CURRENT FAULT AFTER ENGINE SHUTDOWN.  ACFT OK FOR CONTINUE SERVICE.
